# SDR ASOA201706171700

- Difficulty date: June 17, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE RAIL SEAT TRACK SEGMENT FROM FS 675 TO 712 HAS CORROSION AT FS 708. REMOVED SEAT TRACK, FABBED NEW TRACK AND INSTALLED PER AMM 53-00-49-000/400-801-803 AND ECTC REO 670-53-00-343.
